IJMMS 2004:8, 407–419 PII. S0161171204212388 http://ijmms.hindawi.com © Hindawi Publishing Corp. THE PSEUDODIFFERENTIAL OPERATOR A(x, D) R. S. PATHAK and S. PATHAK Received 16 December 2002 The pseudodifferential operator (p.d.o.) A(x, D), associated with the Bessel operator d2 /dx 2 m + (1 − 4µ 2 )/4x 2 , is defined. Symbol class Hρ,δ is introduced. It is shown that the p.d.o. associated with a symbol belonging to this class is a continuous linear mapping of the Zemanian space Hµ into itself. An integral representation of p.d.o. is obtained. Using Hankel p convolution Lσ ,α -norm continuity of the p.d.o. is proved. 2000 Mathematics Subject Classification: 46F12, 47A05, 47A30, 47G30. 1. Introduction. The theory of the Hankel transformation hµ f (y) = ∞ 0 (xy)1/2 Jµ (xy)f (x)dx, 1 µ≥− , 2 (1.1) where 0 < y < ∞ and Jµ is the Bessel function of the first kind and of order µ, has been extended by Zemanian [14] to distributions belonging to Hµ , the dual of the test function space Hµ , consisting of all complex-valued smooth functions φ defined on I = (0, ∞) and satisfying d k −µ−1/2 µ φ(x) < ∞ x γm,k (φ) = sup x m x −1 dx 0<x<∞ (1.2) for each pair of nonnegative integers m and k. Pseudodifferential operators associated with a numerical valued symbol a(x, y) were investigated by R. S. Pathak and Pandey [8, 9] and by R. S. Pathak and S. Pathak [10]. We will use the notation and terminology of [4, 7, 11, 12, 14]. The differential operators Nµ , Mµ , and Sµ are defined by d x −µ−1/2 , Nµ = Nµ,x = x µ+3/2 x −1 dx d x µ+1/2 , Mµ = Mµ,x = x −µ+1/2 x −1 dx d x −µ−1/2 Sµ = Sµ,x = Mµ Nµ = 2µ + 2 x µ+1/2 x −1 dx d 2 −µ−1/2 + x µ+5/2 x −1 x . dx (1.3) (1.4) (1.5) 408 R. S. PATHAK AND S. PATHAK From [14, page 139] and [5, page 948] we know the following relations for any φ ∈ Hµ : hµ+1 Nµ φ = −yhµ φ, hµ Sµ φ = −y 2 hµ φ, k k d k −µ−1/2 d v d k−v −µ−1/2 θφ = θ x −1 φ , x x x −1 x −1 v dx dx dx v=0 r d r +j −µ−1/2 r φ(x) = bj x 2j+µ+1/2 x −1 φ(x) , x Sµ,x dx j=0 (1.6) (1.7) (1.8) (1.9) where the bj are constants depending only on µ. p Next, we define the space Lσ (I), 1 ≤ p < ∞, as the space of those real-valued measurable functions on I for which f Lpσ = 1/p f (x)p dσ (x) < ∞, ∞ 0 (1.10) where −1 2µ+1 dσ (x) = 2µ Γ (µ + 1) x dx. (1.11) Let (x, y, z) denote the area of a triangle with sides x, y, and z, if such a triangle exists. For fixed µ ≥ −1/2, set 2 2µ−1 1 −1 D(x, y, z) = 23µ−1/2 (π )−1/2 Γ (µ + 1) (xyz)−2µ (x, y, z) , Γ µ+ 2 (1.12) if exists, and zero otherwise. Then D(x, y, z) ≥ 0 and that D(x, y, z) is symmetric in x, y, z. From [13, page 411], we know that j(xt)j(yt) = ∞ j(zt)D(x, y, z)dσ (z), (1.13) 0 where j(x) = 2µ Γ (µ + 1)x −µ Jµ (x). (1.14) From (1.13) it follows that −1 Jµ (xt)Jµ (yt) = 2µ Γ (µ + 1) ∞ 0 (xyt)µ z−µ Jµ (zt)D(x, y, z)dσ (z). (1.15) Let f ∈ L1σ (I), then its associated function f (x, y) is defined by f (x, y) = ∞ f (z)D(x, y, z)dσ (z), 0 0 < x, y < ∞, (1.16) THE PSEUDODIFFERENTIAL OPERATOR A(x, D) 409 and the Hankel convolution of f and g is defined by f #g(x) = ∞ f (x, y)g(y)dσ (y), 0 0 < x < ∞. q (1.17) p From [9, page 102] we know that if f (x) ∈ Lσ (I), g(x) ∈ Lσ (I) with p > 1, q > 1, and 1/p + 1/q > 1, then f #gr ≤ f q gp , (1.18) 1 1 1 = + − 1 > 0. r p q (1.19) where Many algebraic and topological properties of the generalized Hankel convolution have been given by Betancor and his associates [1, 2, 3, 6]. We also note the differentiation formula x −1 d dx m x −µ Jµ (xt) = (−t)m x −µ−m Jµ+m (xt). (1.20) m In this paper, a general class Hρ,δ of symbols associated with the differentiation formula m is introduced. For ρ = 1/2 and δ = 0, the (1.20) and similar to the Hörmander class Sρ,δ m m class Hρ,δ reduces to the symbol class H0 studied by R. S. Pathak and Pandey [8]. An m . integral representation for A(x, D) is given when the symbol belongs to the class Hρ,δ It is shown that A(x, D) is a continuous linear mapping of Zemanian’s space Hµ into p p itself. The space Lσ ,α is defined and an Lσ ,α -boundedness result is also obtained. 2. The pseudodifferential operator A(x, D) Definition 2.1. Let a(x, ξ) be a complex-valued smooth function belonging to the space C ∞ (I × I), where I = (0, ∞), and let its derivatives satisfy certain growth conditions such as (2.3). The pseudodifferential operator (p.d.o.) A(x, D), associated with the symbol a(x, ξ), is defined by A(x, D)f (x) = ∞ 0 (xξ)1/2 Jµ (xξ)a(x, ξ) hµ f (ξ)dξ, (2.1) where hµ f (ξ) = ∞ 0 (xξ)1/2 Jµ (xξ)f (x)dx, 1 µ≥− . 2 (2.2) Definition 2.2. The function a(x, ξ) : C ∞ (I × I) → C belongs to the symbol class m ∈ R, 0 ≤ δ ≤ ρ ≤ 1, if and only if for all α, β ∈ N0 , there exists Cα,β,m > 0 such that α β m/2−ρα−δβ −1 d −1 d ξ x a(x, ξ) ≤ Cα,β,m 1 + ξ 2 . (2.3) dξ dx m , Hρ,δ 410 R. S. PATHAK AND S. PATHAK m A few examples of elements of Hρ,δ are given as 2 2 m/2 , m < 0, (i) (1 + x + ξ ) (ii) sin x 2 (1 + x 2 + ξ 2 )m/2 , m < 0, 2 (iii) e−x (1 + x 2 + ξ 2 )m/2 , m < 0. We give a proof for example (i). We have m/2 a(x, ξ) = 1 + x 2 + ξ 2 , x −1 d dx β m < 0, (2.4) m/2 m/2−β = Dm,β 1 + x 2 + ξ 2 , 1 + x2 + ξ2 so that α m/2 d β −1 d ξ x −1 1 + x2 + ξ2 dξ dx m/2−β−α m/2−ρα−δβ ≤ Dm,α,β 1 + ξ 2 = Dm,α,β 1 + x 2 + ξ 2 (m < 0) (2.5) for 0 ≤ δ ≤ 1 and 0 ≤ ρ ≤ 1. m . Then for µ ≥ −1/2, the p.d.o. A(x, D) Theorem 2.3. Let the symbol a(x, ξ) ∈ Hρ,δ is a continuous linear mapping of Hµ into Hµ . Proof. Let Φ(x) = A(x, D)f (x), f ∈ Hµ . Then using definitions (1.3) and (2.1), we have d x −µ−1/2 Φ(x). Nµ Φ(x) = x µ+3/2 x −1 dx (2.6) By induction, we get Nµ+k−1 · · · Nµ Φ(x) d k −µ−1/2 x Φ(x) = x µ+k+1/2 x −1 dx ∞ k d x −µ−1/2 (xξ)1/2 Jµ (xξ)a(x, ξ) hµ f (ξ)dξ. = x µ+k+1/2 x −1 dx 0 (2.7) Using formula (1.8), we get Nµ+k−1 · · · Nµ Φ(x) = ∞ k d k−r −µ x −1 x Jµ (xξ) x µ+k+1/2 r dx 0 r =0 k d r a(x, ξ)ξ 1/2 hµ f (ξ)dξ. × x −1 dx (2.8) THE PSEUDODIFFERENTIAL OPERATOR A(x, D) 411 Next, applying (1.20), we have Nµ+k−1 · · · Nµ Φ(x) ∞ k k x µ+k+1/2 = (−ξ)k−r x −µ−k+r Jµ+k−r (xξ) r 0 r =0 d r a(x, ξ)ξ 1/2 hµ f (ξ)dξ × x −1 dx k ∞ k x r (xξ)1/2 Jµ+k−r (xξ) = r 0 r =0 d r × x −1 a(x, ξ)(−ξ)k−r hµ f (ξ)dξ. dx (2.9) Using formula (1.6), we get (−x) Nµ+k−1 · · · Nµ Φ(x) ∞ (xξ)1/2 Jµ+k+1 (xξ)Nµ+k a(x, ξ)(−ξ)k hµ f (ξ) dξ = A0 0 + A1 ∞ 0 x 3/2 ξ 1/2 Jµ+k (xξ)Nµ+k−1 × + A2 + Ak ∞ 0 d a(x, ξ)(−ξ)k−1 hµ f (ξ) dξ x −1 dx x 5/2 ξ 1/2 Jµ+k−1 (xξ)Nµ+k−2 d dx × x −1 x k+1/2 1/2 ∞ ξ 0 2 a(x, ξ)(−ξ)k−2 hµ f (ξ) dξ + · · · Jµ+1 (xξ)Nµ x −1 d dx k a(x, ξ) hµ f (ξ) dξ, Nµ+k−1 · · · Nµ Φ(x) ∞ (xξ)1/2 Jµ+k+2 (xξ)Nµ+k+1 Nµ+k a(x, ξ)(−ξ)k hµ f (ξ) dξ = A0 − x2 0 + A1 ∞ 0 x 3/2 ξ 1/2 Jµ+k+1 (xξ)Nµ+k Nµ+k−1 × + A2 ∞ 0 x 5/2 ξ 1/2 Jµ+k (xξ)Nµ+k−1 Nµ+k−2 × + Ak ∞ x 0 d a(x, ξ)(−ξ)k−1 hµ f (ξ) dξ x −1 dx x −1 d dx k+1/2 1/2 ξ 2 k−2 a(x, ξ)(−ξ) Jµ+2 (xξ)Nµ+1 Nµ hµ f (ξ) dξ + · · · x −1 d dx k a(x, ξ) hµ f (ξ) dξ. (2.10) 412 R. S. PATHAK AND S. PATHAK By induction, we have (−x)n Nµ+k−1 · · · Nµ Φ(x) = A0 ∞ 0 (xξ)1/2 Jµ+k+n (xξ) × Nµ+k+n−1 · · · Nµ+k a(x, ξ)(−ξ)k hµ f (ξ) dξ + A1 ∞ 0 x 3/2 ξ 1/2 Jµ+k+n−1 (xξ)Nµ+k+n−2 · · · Nµ+k−1 × + Ak ∞ 0 x −1 d dx a(x, ξ)(−ξ)k−1 hµ f (ξ) dξ + · · · (2.11) x k+1/2 ξ 1/2 Jµ+n (xξ)Nµ+n−1 · · · Nµ × x −1 d dx k a(x, ξ) hµ f (ξ) dξ. Therefore, (−x)n Nµ+k−1 · · · Nµ Φ(x) ∞ k = x r +1/2 ξ 1/2 Jµ+k−r +n (xξ)Nµ+k−r +n−1 · · · Nµ+k−r r 0 r =0 k × x −1 d dx r (2.12) a(x, ξ)(−ξ)k−r hµ f (ξ) dξ, which in view of formula (2.7) can be written as d k −µ−1/2 x Φ(x) (−x)n x µ+k+1/2 x −1 dx ∞ k k x r +1/2 ξ 1/2 Jµ+k−r +n (xξ)ξ µ+k−r +n+1/2 = (−1)k−r r 0 r =0 n r −1 d −µ−1/2 −1 d × ξ a(x, ξ) hµ f (ξ) dξ x ξ dξ dx (2.13) ∞ k k k−r −µ−k+r µ+k+1/2 = (xξ) Jµ+k−r +n (xξ)x (−1) r 0 r =0 d n × ξ 2(µ+k−r )+n+1 ξ −1 dξ r −µ−1/2 −1 d × ξ a(x, ξ) hµ f (ξ) dξ. x dx THE PSEUDODIFFERENTIAL OPERATOR A(x, D) 413 Putting µ + k − r = λ, we get d k −µ−1/2 x Φ(x) (−x)n x −1 dx ∞ k k d n (xξ)−λ Jλ+n (xξ)ξ 2λ+n+1 ξ −1 = (−1)k−r r dξ 0 r =0 r d × ξ −µ−1/2 x −1 a(x, ξ) hµ f (ξ) dξ. dx (2.14) Now an application of formula (1.8) yields k n −1 d x x x −µ−1/2 Φ(x) dx ≤ ∞ k (xξ)−λ Jλ+n (xξ)ξ 2λ+n+1 r 0 r =0 v n n d r −1 d ξ × a(x, ξ) x −1 v dξ dx v=0 d n−v −µ−1/2 hµ f (ξ)dξ. ξ × ξ −1 dξ k (2.15) Then using inequality (2.3) and the boundedness property of the Bessel function, we find that the right-hand side of (2.15) is bounded by ∞ m/2−ρv−δr k n ξ 2λ+n+1 1 + ξ 2 Aλ,n Cv,r ,m r v 0 r =0 v=0 d n−v −µ−1/2 × ξ −1 ξ hµ f (ξ)dξ dξ ∞ k n λ+n/2+1/2+m/2−ρv−δr k n Aλ,n Cv,r ,m 1 + ξ2 ≤ r v 0 r =0 v=0 n−v −1 d −µ−1/2 × ξ ξ hµ f (ξ)dξ. dξ k n (2.16) Let p be a positive integer greater than or equal to µ +k+m/2+n/2+1/2, then we can write k n −1 d −µ−1/2 x x x Φ(x) dx k n Aλ,n Cv,r ,m ≤ r v r =0 v=0 k n × p+1 ∞ −1 d n−v −µ−1/2 1 + ξ2 dξ ξ f (ξ) h ξ µ 2 dξ 1 + ξ 0 414 R. S. PATHAK AND S. PATHAK ≤ k n p+1 k n p +1 Aλ,n Cv,r ,m r v s r =0 v=0 s=0 ∞ dξ d n−v −µ−1/2 . × ξ 2s ξ −1 ξ hµ f (ξ) 1 + ξ2 dξ 0 (2.17) Thus µ γn,k (Φ) ≤ n p+1 k µ Dλ,n,k,m γ2s,n−v hµ f , (2.18) r =0 v=0 s=0 where Dλ,n,k,m is a positive constant. From (2.18), the continuity of A(x, D) follows. 3. An integral representation. The function ax (ξ), associated with the symbol a(x, ξ) and defined by ax (ξ) = ∞ 0 (ηξ)1/2 Jµ (ηξ) (xη)1/2 Jµ (xη)a(x, η) dη, (3.1) will play a fundamental role in our investigation. An estimate for ax (ξ) is given by the following lemma. m . Then the function ax (ξ) defined by (3.1) Lemma 3.1. Let the symbol a(x, η) ∈ Hρ,δ satisfies the inequality ax (ξ) ≤ Eµ,m,t 1 + ξ 2 −t (1 + x)µ+4t+1/2 , (3.2) where Eµ,m,t is a positive constant, µ ≥ −1/2, and m < −µ − 3/2 − t. Proof. Using property (1.7), we can write t 1 − Sµ,η 1/2 (ηξ)1/2 Jµ (ηξ) t (xη) Jµ (xη)a(x, η) dη 2 0 1+ξ ∞ t r Sµ,η t 1/2 r 1/2 = (ηξ) Jµ (ηξ) (−1) t (xη) Jµ (xη)a(x, η) dη. 2 r 0 1+ξ r =0 ax (ξ) = ∞ In view of (1.9), we have ax (ξ) = t (−1)r r =0 × ∞ 0 t 1 t r 1 + ξ2 (ηξ)1/2 Jµ (ηξ) d r +j bj η2j+µ+1/2 η−1 dη j=0 r × η−µ−1/2 a(x, η)(xη)1/2 Jµ (xη) dη (3.3) THE PSEUDODIFFERENTIAL OPERATOR A(x, D) = r t (−1)r r =0 j=0 × ∞ 0 415 t 1 bj t r 1 + ξ2 (ηξ)1/2 Jµ (ηξ)η2j+µ+1/2 r +j r +j d i d r +j−i × a(x, η) η−1 η−1 i dη dη i=0 × η−µ Jµ (xη)x 1/2 dη. (3.4) Again applying formula (1.20), we have t r +j 1 (−1) ax (ξ) = bj t r i 1 + ξ2 r =0 j=0 i=0 +j t r r × r ∞ 0 d i (ηξ)1/2 Jµ (ηξ)η2j+µ+1/2 η−1 dη (3.5) × a(x, η)(−1)r +j−i x r +j−i η−µ−r −j+i × Jµ+r +j−i (xη)x 1/2 dη. Therefore, +j t r r µ+1/2+2(r +j−i) t r +j ax (ξ) ≤ bj x t r i 1 + ξ2 r =0 j=0 i=0 ∞ d i (ηξ)1/2 Jµ (ηξ)η2j+µ+1/2 η−1 × a(x, η) dη 0 × (xη)−µ−r −j+i Jµ+r +j−i (xη)dη. (3.6) Then, using inequality (2.3) and the boundedness property of the Bessel function, we have +j t r r µ+1/2+2(r +j−i) r +j t bj x ax (ξ) ≤ t i r 1 + ξ2 r =0 j=0 i=0 × Aµ Bµ,i,j,r Ci,m ∞ 0 η2j+µ+1/2 −m/2+ρi dη 1 + η2 +j t r r t r +j bj Aµ Bµ,i,j,r Ci,m x µ+2r +2j−2i+1/2 ≤ r i r =0 j=0 i=0 −t µ 3 m µ 3 × 1 + ξ2 B j + + , − − − + ρi − j 2 4 2 2 4 (3.7) 416 R. S. PATHAK AND S. PATHAK for m < −µ − 3/2 − t. Therefore there exists a constant Eµ,m,t such that ax (ξ) ≤ Eµ,m,t 1 + ξ 2 −t (1 + x)µ+4t+1/2 . (3.8) m Theorem 3.2. For any symbol a(x, ξ) ∈ Hρ,δ , the associated operator A(x, D) can be represented by A(x, D)f (x) = ∞∞ 0 0 (ηξ)1/2 Jµ (ηξ)ax (ξ) hµ f (η)dηdξ, f ∈ Hµ (I), (3.9) where all the involved integrals are convergent for µ ≥ −1/2 and m < −µ − 3/2 − t with t > 1/2. ∞ Proof. Since ax (ξ) = 0 (ηξ)1/2 Jµ (ηξ)[(xη)1/2 Jµ (xη)a(x, η)]dη, by inversion, formally, we have ∞ 0 (ηξ)1/2 Jµ (ηξ)ax (ξ)dξ = (xη)1/2 Jµ (xη)a(x, η). (3.10) Therefore, ∞ (xη)1/2 Jµ (xη)a(x, η) hµ f (η)dη 0 ∞ ∞ 1/2 = hµ f (η) (ηξ) Jµ (ηξ)ax (ξ)dξ dη A(x, D)f (x) = 0 = ∞∞ 0 0 (3.11) 0 (ηξ)1/2 Jµ (ηξ)ax (ξ) hµ f (η)dη dξ, so that A(x, D)f (x) ≤ Aµ ∞ 0 ax (ξ) ∞ 0 hµ f (η)dη dξ. (3.12) Since (hµ f )(η) ∈ Hµ (I), we have hµ f (η) ≤ Cηµ+1/2 (1 + η)−l ∀l > 0. (3.13) Now using the above estimate and (3.2), we obtain A(x, D)f (x) ∞∞ −t Eµ,m,t 1 + ξ 2 (1 + x)µ+4t+1/2 Cηµ+1/2 (1 + η)−l dη dξ ≤ Aµ 0 0 ∞ ∞ −t 1 ≤ Eµ,m,t 1 + ξ2 (1 + x)µ+4t+1/2 dξ (1 + η)µ+1/2−l dη. 0 (3.14) 0 The above integrals are convergent since µ ≥ −1/2, and t can be chosen greater than 1/2 and l sufficiently large. THE PSEUDODIFFERENTIAL OPERATOR A(x, D) 417 p 4. Lσ ,α -boundedness of A(x, D). In the proof of the boundedness result, we will need the following estimate for the Hankel transform of ηµ+1/2 a(x, η). We write Ax (z) = hµ ηµ+1/2 a(x, η) (z). (4.1) Lemma 4.1. For 1/2 < ρ < 1 and µ + m + 3/2 < 0, there exists a constant Aµ,m,ρ > 0 such that Ax (z) ≤ Aµ,m,ρ 1 + z2 −1 . (4.2) Proof. We have Ax (z) = ∞ 0 (zη)1/2 Jµ (zη)ηµ+1/2 a(x, η)dη. (4.3) Then using the property (1.7), we can write Ax (z) = ∞ 0 1 − Sµ,η µ+1/2 η (zη)1/2 Jµ (zη) a(x, η)dη. 1 + z2 (4.4) Using (1.5), we get 1 Ax (z) = 1 + z2 ∞ 0 (zη)1/2 Jµ (zη)ηµ+1/2 a(x, η)dη ∞ d a(x, η)dη (zη)1/2 Jµ (zη)ηµ+1/2 η−1 dη 0 ∞ 2 1/2 µ+5/2 −1 d − η (zη) Jµ (zη)η a(x, η)dη , dη 0 − (2µ + 2) (4.5) so that Ax (z) ≤ 1 1 + z2 ∞ 0 m/2 Aµ ηµ+1/2 1 + η2 dη ∞ m/2−ρ Aµ ηµ+1/2 1 + η2 dη 0 ∞ m/2−2ρ Aµ ηµ+5/2 1 + η2 dη . + + (2µ + 2) (4.6) 0 Since all the three integrals are convergent for µ+m+3/2 < 0 and 1/2 < ρ < 1, therefore there exists a constant Aµ,m,ρ such that Ax (z) ≤ Aµ,m,ρ 1 + z2 −1 . (4.7) We will use the following subspace of Hµ . p Definition 4.2. The space Lσ ,α (0, ∞), α ∈ R, 1 ≤ p ≤ ∞, is defined as the set of all those elements f ∈ Hµ (I) which satisfy f Lpσ ,α = ξ −α f (ξ)Lpσ . (4.8) 418 R. S. PATHAK AND S. PATHAK Theorem 4.3. Pseudodifferential operator A(x, D) is a continuous linear mapping p from Lσ , µ+1/2 into Lrσ , µ+1/2 , where 1 ≤ p ≤ ∞, q > (2µ + 2)/(µ + 5/2), and 1/r = 1/p + 1/q − 1. Proof. From (3.9), we have A(x, D)f (x) = = ∞ 0 ∞ ax (ξ) (ηξ)1/2 Jµ (ηξ) hµ f (η)dη dξ 0 ∞ 0 (4.9) ax (ξ)f (ξ)dξ. Using (3.1), this can be written as A(x, D)f (x) = ∞ ∞ 0 0 (ηξ)1/2 Jµ (ηξ)(xη)1/2 Jµ (xη)a(x, η)dη f (ξ)dξ. (4.10) Next using relation (1.15), we can express it in the form A(x, D)f (x) = ∞ ∞ 0 0 −1 (ηξ)1/2 (xη)1/2 2µ Γ (µ + 1) × = 0 µ (xξη) z 0 ∞ ∞ ∞ 0 ∞ 0 −µ Jµ (zη)D(x, ξ, z)dσ (z)a(x, η)dη f (ξ)dξ (4.11) (zη)1/2 Jµ (zη)ηµ+1/2 a(x, η)dη × x µ+1/2 ξ −µ−1/2 f (ξ)z−µ−1/2 D(x, ξ, z)dσ (ξ)dσ (z) = x µ+1/2 ∞∞ 0 0 Ax (z)ξ −µ−1/2 f (ξ)z−µ−1/2 D(x, ξ, z)dσ (ξ)dσ (z). An application of inequality (4.2) yields −µ−1/2 x A(x, D)f (x) ∞∞ (4.12) −µ−1/2 −1 ξ f (ξ)z−µ−1/2 1 + z2 D(x, ξ, z)dσ (ξ)dσ (z). ≤ Aµ,m,ρ 0 0 In view of definitions (1.16) and (1.17), the last expression can be expressed as a convolution, and for F (ξ) = |ξ −µ−1/2 f (ξ)| and G(z) = |z−µ−1/2 |(1 + z2 )−1 , we have −µ−1/2 x A(x, D)f (x) ≤ Aµ,m,ρ (F #G)(x), (4.13) so that ∞ 0 1/r 1/r ∞ −µ−1/2 r x A(x, D)f (x) dσ (x) ≤ Aµ,m,ρ (F #G)r (x)dσ (x) . 0 (4.14) 419 THE PSEUDODIFFERENTIAL OPERATOR A(x, D) q p We note that for q > (2µ +2)/(µ +5/2), G(z) ∈ Lσ (I), and F (z) ∈ Lσ (I), 1 ≤ p ≤ ∞, and using (1.18) finally we obtain −µ−1/2 x A(x, D)f (x) Lrσ ≤ F #GLrσ ≤ F Lpσ GLqσ , (4.15) where 1/r = 1/p + 1/q − 1 > 0. Therefore, in view of Definition 4.2, we get A(x, D)f (x) Lrσ , µ+1/2 −1 ≤ f Lpσ , µ+1/2 1 + z2 q Lσ , µ+1/2 . (4.16) References [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [11] [12] [13] [14] J. J. Betancor and I. Marrero, The Hankel convolution and the Zemanian spaces βµ and βµ , Math. Nachr. 160 (1993), 277–298. , Some properties of Hankel convolution operators, Canad. Math. Bull. 36 (1993), no. 4, 398–406. J. J. Betancor and L. Rodríguez-Mesa, Hankel convolution on distribution spaces with exponential growth, Studia Math. 121 (1996), no. 1, 35–52. D. T. Haimo, Integral equations associated with Hankel convolutions, Trans. Amer. Math. Soc. 116 (1965), 330–375. E. L. Koh and A. H. Zemanian, The complex Hankel and I-transformations of generalized functions, SIAM J. Appl. Math. 16 (1968), no. 5, 945–957. I. Marrero and J. J. Betancor, Hankel convolution of generalized functions, Rend. Mat. Appl. (7) 15 (1995), no. 3, 351–380. R. S. Pathak, Integral Transforms of Generalized Functions and Their Applications, Gordon and Breach Science Publishers, Amsterdam, 1997. R. S. Pathak and P. K. Pandey, A class of pseudo-differential operators associated with Bessel operators, J. Math. Anal. Appl. 196 (1995), no. 2, 736–747. , Sobolev type spaces associated with Bessel operators, J. Math. Anal. Appl. 215 (1997), no. 1, 95–111. R. S. Pathak and S. Pathak, Certain pseudo-differential operator associated with the Bessel operator, Indian J. Pure Appl. Math. 31 (2000), no. 3, 309–317. L. Schwartz, Théorie des Distributions, Hermann, Paris, 1978. I. N. Sneddon, The Use of Integral Transforms, McGraw-Hill, New York, 1972. G. N. Watson, A Treatise on the Theory of Bessel Functions, 2nd ed., Cambridge University Press, Cambridge, 1958. A. H. Zemanian, Generalized Integral Transformations, Pure and Applied Mathematics, vol. 18, Interscience, New York, 1968. R. S. Pathak: Department of Mathematics, Banaras Hindu University, Varanasi 221005, India E-mail address: rspathak@banaras.ernet.in S. Pathak: Department of Mathematics, Banaras Hindu University, Varanasi 221005, India